Year 2019, Volume , Issue 29, Pages 111 - 119 2019-12-30

On µsp-Continuous Maps in Topological Spaces

Selvaraj GANESAN [1] , Rajamanickam Selva VİNAYAGAM [2] , Balakrishnan SARATHKUMAR [3]


In this paper, we introduce a new class of continuous maps called µsp-continuous maps and study their properties in topological spaces.
Topological space, µsp-closed set, µsp-continuous map, µsp-irresolute map
  • M. E. Abd El-Monsef, S. N. El-Deeb, R. A. Mahmoud, β-Open Sets and β-Continuous Mapping, Bulletin of the Faculty of Science Assiut University 12 (1983) 77-90.
  • R. Devi, K. Balachandran, H. Maki, Semi-Generalized Homeomorphisms and Generalized Semi-Homeomorphisms in Topological Spaces, Indian Journal of Pure and Applied Mathematics 26 (1995) 271-284.
  • R. Devi, K. Balachandran, H. Maki, Generalized α-Closed Maps and α-Generalized Closed Maps, Indian Journal of Pure and Applied Mathematics 29 (1998) 37-49.
  • J. Dontchev, M. Ganster, On δ-Generalized Closed Sets and T3/4-Spaces, Memoirs of the Faculty of Science Kochi University Series A Mathematics 17 (1996) 15-31.
  • A. S. Mashhour, M. E. Abd El-Monsef, S. N. El-Deeb, On Precontinuous and Weak Precontinuous Mappings, Proceedings of the Mathematical and Physical Society of Egypt 53 (1982) 47-53.
  • M. Sheik John, A Study on Generalizations of Closed Sets and Continuous Maps in Topological and Bitopological Spaces, PhD dissertation, Bharathiar University (2002) Coimbatore, India.
  • M. K. R. S. Veera Kumar, ĝ-Closed Sets in Topological Spaces, Bulletin of The Allahabad Mathematical Society 18 (2003) 99-112.
  • K. Balachandran. P. Sundaram, H. Maki, On Generalized Continuous Maps in Topological Spaces, Memoirs of the Faculty of Science Kochi University Series A Mathematics 12 (1991) 5-13.
  • S. Ganesan, R. Selva Vinayagam, B. Sarathkumar, On µsp-Closed Sets in Topological Spaces, Proceedings International Conference on Emerging Trends and Challenges in Mathematics, December 28, NPR Arts and Science College, Tamil Nadu, (2018) 82-97.
  • O. Njastad, On Some Classes of Nearly Open Sets, Pacific Journal of Mathematics 15 (1965) 961-970.
  • N. Levine, Semi-Open Sets and Semi-Continuity in Topological Spaces, The American Mathematical Monthly 70 (1963) 36-41.
  • D. Andrijevic, Semi-Preopen Sets, Matematički Vesnik 38 (1986) 24-32.
  • S. G. Crossley, S. K. Hildebrand, Semi-Closure, Texas Journal of Science 22 (1971) 99-112.
  • T. Noiri, H. Maki, J. Umehara, Generalized Preclosed Functions, Memoirs of the Faculty of Science Kochi University Series A Mathematics 19 (1998) 13-20.
  • N. Levine, Generalized Closed Sets in Topology, Rendiconti del Circolo Matematico di Palermo 19(2) (1970) 89-96.
  • S. P. Arya, T. M. Nour, Characterization of S-Normal Spaces, Indian Journal of Pure and Applied Mathematics 21(8) (1990) 717-719.
  • H. Maki, R. Devi, K. Balachandran, Associated Topologies of Generalized α-Closed Sets and α-Generalized Closed Sets, Memoirs of the Faculty of Science Kochi University Series A Mathematics 15 (1994) 51-63.
  • H. Maki, R. Devi, K. Balachandran, Generalized α-Closed Sets in Topology, Bulletin of Fukuoka University of Education Part III 42 (1993) 13-21.
  • M. K. R. S. Veera Kumar, g#-Closed Sets in Topological Spaces, Kochi Journal of Mathematics 24 (2003) 1-13.
  • J. Dontchev, On Generalizing Semi-Preopen Sets, Memoirs of the Faculty of Science Kochi University Series A Mathematics 16 (1995) 35-48.
  • M. K. R. S. Veera Kumar, Between g*-Closed Sets in Topological Spaces, Antarctica Journal of Mathematics 3(1) (2006) 43-65.
  • M. K. R. S. Veera Kumar, #g-Semi-Closed Sets in Topological Spaces, Antarctica Journal of Mathematics 2(2) (2005) 201-222.
  • M. K. R. S. Veera Kumar, Between Closed Sets and g-Closed Sets, Memoirs of the Faculty of Science Kochi University 21 (2000) 1-19.
  • M. K. R. S. Veera Kumar, µ-Closed Sets in Topological Spaces, Antarctica Journal of Mathematics 2(1) (2005) 1-18.
  • M. K. R. S. Veera Kumar, µp-Closed Sets in Topological Spaces, Antarctica Journal of Mathematics 2(1) (2005) 31-52.
  • M. K. R. S. Veera Kumar, µs-Closed Sets in Topological Spaces, Antarctica Journal of Mathematics 2(1) (2005) 91-109.
  • A. S. Mashhour, I. A. Hasanein, S. N. El-Deeb, α-Continuous and α-Open Mappings, Acta Mathematica Hungarica 41(3-4) (1983) 213-218.
  • R. Devi, K. Balachandran, H. Maki, On Generalized α-Continuous Maps and α-Generalized Continuous Maps, Far East Journal of Mathematical Sciences Special Volume part I (1997) 1-15.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Author: Selvaraj GANESAN (Primary Author)
Institution: Raja Doraisingam Government Arts College
Country: India


Author: Rajamanickam Selva VİNAYAGAM
Institution: Raja Doraisingam Government Arts College
Country: India


Author: Balakrishnan SARATHKUMAR
Institution: Raja Doraisingam Government Arts College
Country: India


Dates

Publication Date : December 30, 2019

Bibtex @research article { jnt666740, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2019}, volume = {}, pages = {111 - 119}, doi = {}, title = {On µsp-Continuous Maps in Topological Spaces}, key = {cite}, author = {GANESAN, Selvaraj and VİNAYAGAM, Rajamanickam Selva and SARATHKUMAR, Balakrishnan} }
APA GANESAN, S , VİNAYAGAM, R , SARATHKUMAR, B . (2019). On µsp-Continuous Maps in Topological Spaces. Journal of New Theory , (29) , 111-119 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/51172/666740
MLA GANESAN, S , VİNAYAGAM, R , SARATHKUMAR, B . "On µsp-Continuous Maps in Topological Spaces". Journal of New Theory (2019 ): 111-119 <https://dergipark.org.tr/en/pub/jnt/issue/51172/666740>
Chicago GANESAN, S , VİNAYAGAM, R , SARATHKUMAR, B . "On µsp-Continuous Maps in Topological Spaces". Journal of New Theory (2019 ): 111-119
RIS TY - JOUR T1 - On µsp-Continuous Maps in Topological Spaces AU - Selvaraj GANESAN , Rajamanickam Selva VİNAYAGAM , Balakrishnan SARATHKUMAR Y1 - 2019 PY - 2019 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 111 EP - 119 VL - IS - 29 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2019 ER -
EndNote %0 Journal of New Theory On µsp-Continuous Maps in Topological Spaces %A Selvaraj GANESAN , Rajamanickam Selva VİNAYAGAM , Balakrishnan SARATHKUMAR %T On µsp-Continuous Maps in Topological Spaces %D 2019 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 29 %R %U
ISNAD GANESAN, Selvaraj , VİNAYAGAM, Rajamanickam Selva , SARATHKUMAR, Balakrishnan . "On µsp-Continuous Maps in Topological Spaces". Journal of New Theory / 29 (December 2020): 111-119 .
AMA GANESAN S , VİNAYAGAM R , SARATHKUMAR B . On µsp-Continuous Maps in Topological Spaces. JNT. 2019; (29): 111-119.
Vancouver GANESAN S , VİNAYAGAM R , SARATHKUMAR B . On µsp-Continuous Maps in Topological Spaces. Journal of New Theory. 2019; (29): 119-111.